Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain, swelling in left wrist. Taken Vitamin D injections. Blood test, vitamin d deficiency. Treatment?

I have been suffering from pain and a swelling in my left hand wrist and pain in my left foot . My blood reports stated deficiency of Vitamin D . Had taken 3 Vitamin D injections two months ago as advised by doctor. The paid was better but has returned along with the swelling.
Asked On : Sat, 8 Sep 2012
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

First of all please tell me what is your age &sex.

YOU might be suffering from osteomalacia.

If you ad persistant pain &swelling in your wrist & Foot , it may be some inflammatory cause.

You have to visit an orthopaedician for examination & X-rays if needed.

Answered: Sun, 9 Sep 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hi rahul...Vitamin D deficiency is very common these days due to poor exposure to early morning sunlight.. even after you take injections you need to continue with supplements to maintain the level and prevent deficiency again...try taking early morning sun bath for 20 minutes between 7-9 am anytime.. also test for vitamin B12 levels as that also may cause pain.. show a good orthopedic for swelling and physiotherapist for proper exercises..take care
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor